# SDR SCNA20160121017

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 44,397 hours, 26,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT Z-ANGLE UPPER OTBD ATTACH RIVET MISSING AT BS 767 RIVET HEAD.  RBL 22". MARKED.  INSTALLED FASTENER ON RT ANGLE UPPER OTBD ATTACH POINT AT RBL 22" IN AFT CARGO COMPARTMENT.
